RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1991, Volume 46, Issue 1(277)  


Finitely-smooth normal forms of local families of diffeomorphisms and vector fields
Yu. S. Ilyashenko, S. Yu. Yakovenko
3
Probability measures in topology
V. V. Fedorchuk
41
Introduction to the geometry of $CR$-manifolds
E. M. Chirka
81
On some problems in the theory of finite fields
I. E. Shparlinski
165
Aleksandr Adol'fovich Bukhshtab (obituary)
I. P. Kubilis, V. I. Nechaev, S. B. Stechkin, A. B. Shidlovskii
201

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society
Manifolds of Alexander type
L. A. Alaniya
203
Canonical affinor structures on regular $\Phi$-spaces
V. V. Balashchenko, N. A. Stepanov
205
The spectral function of an ordinary differential operator of odd order
B. I. Imamberdyev
207
Sets of accesibility for controlled stochastic differential equations
Yu. M. Kabanov, S. M. Pergamenshchikov
209
Deformations of Hopf algebras
A. Yu. Lazarev, M. D. Movshev
211
Conditions for asymptotic $k$-dimensionality of semilinear parabolic equations
A. V. Romanov
213

Mathematical Events in the USSR
Viktor Abramovich Zalgaller (on his seventieth birthday)
A. D. Aleksandrov, S. S. Kutateladze, Yu. G. Reshetnyak, G. Sh. Rubinshtein, M. Z. Solomyak
215
Viktor Vladimirovich Rusanov (on his seventieth birthday)
N. N. Bogolyubov, V. A. Karlin, V. A. Mel'nikov, E. F. Mishchenko, G. G. Chernii
217
A mathematical trivium
V. I. Arnol'd
225

Reviews and Bibliography
New books on mathematics
L. P. Kalinina
233
Успехи математических наук Russian Mathematical Surveys
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019